Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 19, 2015, 9:58 PM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 21, 2015, 4:00 AM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 9:58 PM CDT (02:58 UTC)
- In effect from
- Jun 21, 2015, 4:00 AM CDT
- Expired
- Jun 22, 2015, 1:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
018
WGUS43 KILX 200258
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT FRI JUN 19 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.Synopsis...Very heavy rainfall over the past 24 hours will cause the
Embarras river at Ste. Marie to rise above flood stage soon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-201658-
/O.NEW.KILX.FL.W.0026.150621T0900Z-150622T0600Z/
/STMI2.1.ER.150621T0900Z.150621T1200Z.150622T0000Z.NO/
958 PM CDT FRI JUN 19 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From late Saturday night until late Sunday night.
* At 945 PM Friday the stage was 16.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 19.1 feet by Sunday afternoon.The river
will fall below flood stage by Sunday evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 16.6 Fri 10 PM 18.0 19.1 18.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$3 follow-up statements
843
WGUS83 KILX 200331
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT FRI JUN 19 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-201731-
/O.CON.KILX.FL.W.0026.150621T0900Z-150622T0600Z/
/STMI2.1.ER.150621T0900Z.150621T1200Z.150622T0000Z.NO/
1031 PM CDT FRI JUN 19 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From late Saturday night until late Sunday night.
* At 945 PM Friday the stage was 16.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 19.1 feet by Sunday afternoon.The river
will fall below flood stage by Sunday evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 16.6 Fri 10 PM 18.0 19.1 18.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-201731-
/O.CON.KILX.FL.W.0025.000000T0000Z-150626T0651Z/
/LAWI2.1.ER.150620T0202Z.150621T1200Z.150626T0051Z.NO/
1031 PM CDT FRI JUN 19 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday June 26.
* At 945 PM Friday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.9 feet by
Sunday afternoon. The river will fall below flood stage Thursday
evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 30.2 Fri 10 PM 32.1 33.9 33.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$872
WGUS83 KILX 201443
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT SAT JUN 20 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-210443-
/O.EXT.KILX.FL.W.0026.150621T1200Z-150622T0000Z/
/STMI2.1.ER.150621T1200Z.150621T1200Z.150621T1800Z.NO/
943 AM CDT SAT JUN 20 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From Sunday morning until Sunday evening.
* At 9 AM Saturday the stage was 17.8 feet.
* Flood stage is 19 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 19 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 17.8 Sat 9 AM 19.0 18.5 16.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-210443-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150625T0900Z/
/LAWI2.1.ER.150620T0202Z.150621T0600Z.150625T0300Z.NO/
943 AM CDT SAT JUN 20 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 9 AM Saturday the stage was 31.6 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.7 feet by
tomorrow morning. The river will fall below flood stage Wednesday
evening.
* Impact...At 33 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 31.6 Sat 9 AM 33.7 32.4 31.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$826
WGUS83 KILX 210404
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT SAT JUN 20 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC033-079-210434-
/O.CAN.KILX.FL.W.0026.000000T0000Z-150622T0000Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 PM CDT SAT JUN 20 2015
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 1045 PM Saturday the stage was 17.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.5 feet
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 17.9 Sat 11 PM 18.5 17.5 14.9
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 9:05 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 19, 9:05 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 905 PM CDT FRI JUN 19 2015 .UPDATE... ISSUED AT 900 PM CDT FRI JUN 19 2015 THE CENTER OF TS BILL IS PASSING ACROSS S IL AROUND 02Z, WITH BANDS OF HEAVY RAIN AS FAR NORTH AS EFFINGHAM TO PARIS. SCATTERED SHOWERS WERE BEGINNING TO DEVELOP JUST NW OF THE MAIN EDGE OF THE PRECIP SHIELD, WHICH COULD CAUSE SHOWERS TO LINGER A FEW HOURS AFTER THE LOW PASSES INTO KENTUCKY. FLOODING WILL CONTINUE ACROSS OUR SOUTHEAST COUNTIES THROUGH THE NIGHT, WITH MANY SECONDARY ROADS FLOODED AND IMPASSABLE. A FEW MAIN ROADS ARE BEING AFFECTED AS WELL, FROM FLORA TO OLNEY AND EAST TO LAWRENCEVILLE. THE LATEST HRRR OUTPUT INDICATES THE STEADY RAINS SHOULD MOVE EAST OF ILLINOIS AROUND 08Z/3AM WITH SPOTTY SHOWERS POSSIBLE FOR A COUPLE HOURS AFTER THAT. FORECAST SOUNDINGS SHOW LOW CLOUDS WILL REMAIN ACROSS OUR FORECAST AREA THE REST OF THE NIGHT, WHICH WILL KEEP LOWS IN THE 60S AND LOW 70S. SOME AREAS OF FOG ARE EXPECTED TOWARD SUNRISE AS WELL. UPDATED FORECAST INFO WILL BE AVAILABLE SHORTLY. && .SHORT TERM...(TONIGHT) ISSUED AT 320 PM CDT FRI JUN 19 2015 REMNANTS OF TS BILL STILL AFFECTING SOUTHEASTERN PARTS OF THE CWA AND WILL CONTINUE TO DO THAT THROUGH TONIGHT AND OVERNIGHT. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE SO WILL KEEP THE FLASH FLOOD WATCH GOING THROUGH EARLY TOMORROW MORNING. CLOUDY SKIES WILL INFLUENCE TEMPS OVERNIGHT WITH WARMER DOWN SOUTH AND COOLER UP NORTH. MAV GUIDANCE TEMPS LOOK OK FOR NOW. .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 320 PM CDT FRI JUN 19 2015 AS REMNANTS OF TS BILL MOVE OFF TO THE EAST THERE WILL BE A BRIEF BREAK IN PCPN OVER THE AREA. HOWEVER...A DECAYING MCS WILL MOVE OUT INTO THE PLAINS NORTHWEST OF THE AREA TOMORROW MORNING. AM EXPECTING MORE THUNDERSTORMS TO DEVELOP ALONG THE OUTFLOW BOUNDARY OF THE DECAYING MCS SOMEWHERE IN IA. AS STORMS MATURE THEY SHOULD MOVE EAST AND SOUTHEAST...POSSIBLY CONGEALING INTO A LINE AND MOVING TOWARD NORTHWEST PARTS OF THE AREA BY LATE AFTERNOON. HAVE ADDED CHANCE POPS NORTHWEST OF THE IL RIVER FOR LATE TOMORROW AFTERNOON. THUNDERSTORMS WILL REMAIN LIKELY TOMORROW EVENING AS THE STORMS MATURE INTO AN MCS AND MOVE EAST TO SOUTHEAST ACROSS THE AREA. AGREE WITH SPC'S DAY TWO OUTLOOK OF HAVING US IN AN ENHANCED RISK OF SEVERE WEATHER FOR SAT LATE AFTERNOON THROUGH EVENING. UNSURE WHERE THE OUTFLOW BOUNDARY WILL BE AFTER THIS MCS MOVES ACROSS THE AREA BUT MODELS HAVE A QUASI-STATIONARY BOUNDARY LAYING OUT OVER THE AREA BY LATE SAT NIGHT AND INTO SUNDAY. SPC HAS ANOTHER SLIGHT RISK ACROSS OUR AREA COVERING THE BOUNDARY AND THINK THIS IS REASONABLE. THIS BOUNDARY WILL BECOME THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT FOR THE REST OF THE WEEKEND AND INTO NEXT WEEK. THE BOUNDARY SHOULD LIFT NORTHWARD BY WED AND JUST EFFECT THE NORTHERN PARTS OF THE CWA. HOWEVER...THIS BOUNDARY WILL LIKELY SAG SOUTH AND BRING THE RETURN OF MORE THUNDERSTORMS FOR THE REST OF THE WEEK. TEMPS WILL REMAIN WARM AND WED LOOKS TO BE THE WARMEST DAY AT THIS POINT. HIGHS IN THE UPPER 80S TO AROUND 90 WILL BE COMMON FOR TUE THROUGH THUR WITH LOWER 90S POSSIBLE IN THE SOUTH ON WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 710 PM CDT FRI JUN 19 2015 RAIN FROM BILL SHOULD REMAIN SOUTH OF THE TERMINAL SITES, BUT CLOUDS FROM THE SYSTEM WILL BLANKET THE AREA. MVFR CLOUDS WILL LIKELY CONTINUE OVERNIGHT, WITH IFR CLOUDS AFTER 09-10Z, AS THE LOW PRESSURE CENTER FROM BILL TRACKS ACROSS SOUTHERN ILLINOIS. WE EXPECT SOME MVFR FOG, WITH IFR FOG POSSIBLE, AS WINDS DECREASE LATER TONIGHT AND SURFACE DEWPOINT DEPRESSIONS DROP BELOW 2F. WINDS WILL START OUT EASTERLY THIS EVENING AHEAD OF THE LOW, THEN SHIFT TO THE NNE AFTER 06Z. ONCE THE CENTER OF THE LOW PASSES TO THE EAST OF IL, WINDS WILL TURN AROUND TO THE SOUTHWEST AS THE LOW DEPARTS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT SATURDAY FOR ILZ066>068-071>073. && UPDATE...SHIMON SHORT TERM...AUTEN LONG TERM...AUTEN AVIATION...SHIMON
Hazardous weather outlook, Jun 19, 3:16 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT FRI JUN 19 2015 ILZ027>031-036>038-040>043-047>051-201100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 316 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST OF THE ILLINOIS RIVER THIS AFTERNOON INTO TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL SOUTH OF I-72. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR FLOODING CONTINUES ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM LATER SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061>063-201100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 316 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED...ALTHOUGH A FEW OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINS OF 1 TO 2 INCHES ESPECIALLY SOUTH OF I-72. MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON AND WABASH RIVER BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-201100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 316 PM CDT FRI JUN 19 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT ACROSS SOUTHEAST ILLINOIS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES WITH LOCALLY 2 TO 4 INCHES IS POSSIBLE. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM MID AFTERNOON INTO EARLY EVENING SOUTH OF A EFFINGHAM TO ROBINSON LINE FOR DAMAGING WIND GUSTS AND A POSSIBLE TORNADO. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH BASINS FOR THE NEXT SEVERAL DAYS AND DEVELOP ON THE EMBARRAS RIVER BY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL SUNSET SOUTH OF A EFFINGHAM TO ROBINSON LINE. 07
In the hours before
Local storm report, Jun 19, 5:27 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 2 NW OLNEY 38.75N 88.11W
06/19/2015 RICHLAND IL LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED BY COUNTY SHERIFF AND STATE
POLICE...MINOR DAMAGE DONE TO RETAIL STORE.
&&
EJLLocal storm report, Jun 19, 8:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO 4 NNW OLNEY 38.78N 88.11W
06/19/2015 RICHLAND IL EMERGENCY MNGR
TREE LIMBS OF 6 TO 10 INCHES IN DIAMATER BLOWN DOWN AND
SOME TREES UPROOTED AT A MOBILE HOME PARK AND GOLF COURSE
NORTH OF OLNEY OFF ROUTE 130.
&&
EJLLocal storm report, Jun 19, 9:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
06/19/2015 M2.13 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0600 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/19/2015 M1.58 INCH COLES IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:46 PM CDT | Areal Flood Warning | ILX | Coles, Moultrie, Shelby | 9 hr |
| Jun 20, 9:33 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper, Richland | 3 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.